# SDR AALA970792

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614AA
- Make and model: Boeing 757223
- Aircraft serial: 24490
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 377
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - ACCOMPLISHED SRM REPAIR TO CABIN FLOORBEAM STATION 377.  FASTENERS AT END OF SRM REPAIR HAVE LESS THAN 20 EDGE MARGIN.  CONTINUE IN SERVICE WITH CONDITION AS IS AS A TIME LIMITED REPAIR ON OR BEFORE OCT 2, 1998.  (M)
